# SDR FDEA201208022818

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE BETWEEN STA 1640 TO 1660 BETWEEN S26 - 27R.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.  FABRICATED REPAIR DOUBLER IAW SRM 53-00-01, FIG 201, REPAIR 7.  INSTALLED REPAIR DOUBLER IN SRM 53-00-01, FIG 201, REPAIR 7 AND SRM 51-40-02.  MAJOR REPAIR.
